Publications 1982

  1. Ha Huy Vui, Minimum de Pareto locaux. C. R. Acad. Sci. Paris, Serie 1, 294 (1982),329 - 331.
  2. Nguyen Huy Viet, Some fixed point theorems for nowhere normal-outward mappings. Acta Math. Vietnam. 7 (1982), 59 - 66.
  3. Tran Duc Van, "Traces" of functions from Sobolev-Orlicz classes of infinite order. Acta Math. Vietnam. 7 (1982), 97 - 108.
  4. Do Long Van, Codes avec des mots infinis. RAIRO Inform. Théor. 16 (1982), 371 - 386.
  5. Vu Kim Tuan, Kh. A. Chikhanov, The third differential equation for certain Kummer series. Izv. Vyssh. Uchebn. Zaved. Mat. 12(1982), 79 - 80; English transl.: Sov. Math. 26 (1982), p. 94.
  6. Vu Kim Tuan, O. I. Marichev, A multidimensional analogue of Abel's integral equation. Dokl. Akad. Nauk SSSR 26 (1982), 879 - 881 (in Russian).
  7. Vu Kim Tuan, O. I. Marichev, Some properties of the q-gamma function q(z). Dokl. Akad. Nauk SSSR 26 (1982), 488 - 491 (in Russian).
  8. Ngo Viet Trung, On certain transitivity of the graded ring associated with an ideal. Proc. Amer. Math. Soc. 85 (1982), 489 - 495.
  9. Ngo Viet Trung, Standard systems of parameters of generalized Cohen-Macaulay modules, In: Proceedings of the 4th Symposium on Commutative Algebra in Japan, Karuizawa, 1982, 164 - 180.
  10. Ngo Viet Trung, On the associated graded ring of a Buchsbaum ring, Math. Nachr. 107 (1982), 209 - 220.
  11. Nguyen Huu Tro, On the convergence of point processes in model of no space-time clustering. Acta Math. Vietnam. 7 (1982), 85 - 96.
  12. Nguyen Van Thu, Universal multiply self-decomposable prob. measures on Banach spaces. Prob. Math. Stat. III (1982), No 1, 71 - 84.
  13. Hoang Tuy, Tran Vu Thieu, N. Q. Thai, Minimization of a concave function over a closed convex set. Tạp chí Toán học 10 (1982), 16 - 23 (in Vietnamese).
  14. Hoang Tuy, Tran Vu Thieu, Khachian's polynomial algorithm in linear programming. Tạp chí Toán học 10 (1982), 1 - 8 (in Vietnamese).
  15. Tran Hung Thao, State estimation for a Markov process driven by a point process. Acta Math. Vietnam. 7 (1982), 75 - 83.
  16. Le Van Thanh, Le nombre de Milnor et l'exposant de bifurcation. C. R. Acad. Sci. Paris, Série 295 (1982), 265 - 268.
  17. Le Van Thanh, Le lemme fondamental de Nilsson dans le cas analytique local. Ann. de l'Inst. Fourier 32 (1982), F1, 29 - 37.
  18. Nguyen Xuan Tan, On the continuity of multivalued mappings and the stability of fixed points. Acta Math. Vietnam. 7 (1982), 201 - 205.
  19. Do Hong Tan, On the probabilistic inner measure of noncompactness. Univ. u Novom Sadu Zb. Rad. Prirod. Mat. Fak. Ser. Mat. 13 (1982), 33 - 80.
  20. Do Hong Tan, A fixed point theorem for multivalued quasi-contractions in probabilistic metric spaces. Univ. u Novom Sadu Zb. Rad. Prirod. Mat. Fak. Ser. Mat. 12 (1982), 43 - 54.
  21. Nguyen Khoa Son, Linear systems with state constraints in Banach spaces. Acta Math. Vietnam. 7 (1982), 71 - 85.
  22. Ho Dang Phuc, On Doéblin theorem for random measures and point process. Bull. Acad. Polish Sci., Sér. Math. 30 (1982), 197 - 204.
  23. Duong Trong Nhan, Some metrical fixed point theorems. Mathematica (Cluj) 24 (1982), 85 - 98.
  24. Nguyen Van Ngoc, Some sesults on the series equations. Acta Math. Vietnam. 7 (1982), 107 - 116.
  25. Do Van Luu, Sufficient and necessary conditions for some general optimization problems. Acta Math. Vietnam. 7 (1982), 37 - 57.
  26. Do Van Luu, Sufficient and necessary conditions for optimization problems with inequality-type constraints. Tạp chí Toán học 10 (1982), 8 - 15 (in Vietnamese).
  27. Dinh Quang Luu, Multivalued quasi-martingales and uniform amarts. Acta Math. Vietnam. 7 (1982), 3 - 25.
  28. Dinh Quang Luu, Representation of multivalued (regular) uniform amarts. In: Seminaire d'Analyse Convexe, Montpellier 1982, Exp. 9, 1 - 33.
  29. Dinh Quang Luu, Best approximation in the space of closed convex valued integrably bounded multifunctions. In: Seminaire d'Analyse Convexe Montpellier 1982, Exp. 19, 1 - 23.
  30. Ngo Van Luoc, Vu Van Dat, An approximate solution to the free boundary value problem for fluid flow through a dam with vertical layers. Acta Math. Vietnam. 7 (1982), 47 - 60.
  31. Ngo Van Luoc, On the space of filtration problem of homogeneous dam. Acta Math. Vietnam. 7 (1982), 61 - 69.
  32. Ngo Van Luoc, V. V. Dat, Approximate solution of filtration problem in porous medium of two layers by the method of straight lines. Tạp chí Toán học 10 (1982), 24 - 32, (in Vietnamese).
  33. Dinh The Luc, On Nash equilibrium I. Acta Math. Hungar. 40 (1982), 267 - 272.
  34. Tran Gia Lich, H. Q. On and N. V. Luoc, Calculation of dambreak wave in rivers. In: "Proc. of the Third National Conference on Mechanics". Hue, 1982, 215 - 224 (in Vietnamese).
  35. Do Ba Khang, On the generalized complementarity problem in locally convex spaces. Acta Math. Vietnam. 7 (1982), 101 - 106.
  36. Phan Huy Khai, The problem of pursuit in linear differential an discrete games with different types of constraints on controls. In: EVM, Baku, 1982, 120 - 131 (in Russian).
  37. Phan Huy Khai, P. H. Quang, On a method of pursuit in linear discrete games. Dokl. Akad. Nauk Azerbaijan. SSR 38 (1982), 7 - 10 (in Russian).
  38. Dinh Nho Hao, On a control problem for the Schrodinger equation. In: "Numerical Methods and Computers", M. M. Gasimov and A. D. Iskenderov (eds.), Baku State Univ. Press, 1982, 58-63 (in Russian).
  39. Truong Xuan Duc Ha, Behavior of positive eigenvectors of concave not completely continuous operators at the boundary of positive spectrum. Funct. Anal. Ulianovsk 16 (1982),113 - 119 (in Russian).
  40. Nguyen Van Gia, Solution of diffusion equation for distribution of suspended sediment in long channels. Archiwum Hydrotechniki, Polska Akademi Nauk, 29 (1982), 77 - 90.
  41. Hoang Dinh Dung, Integral representations of yk-analytic functions and their application to filtration theory. Diff. Urav. 18 (1982), 505 - 514.
  42. Hoang Dinh Dung, Integral representation of exyk-analytic functions. Diff. Urav.18 (1982), 166 - 170.
  43. Do Ngoc Diep, Multidimensional quantization II. The covariant derivation. Acta Math. Vietnam. 7 (1982), 87 - 93.
  44. Do Ngoc Diep, Idéaux de type compact associés aux représentations irréductibles induites par des repésentations liminaires de sous-groupes invariants. C. R. Acad. Sci. Paris Série I, 294 (1982), 189 - 192.
  45. Do Ngoc Diep, Quantification des systèmes hamiltoniens à l'action plate d'un groupe de Lie. C. R. Acad. Sci. Paris Série I, 295 (1982), 345 - 348.
  46. Nguyen Minh Chuong, Sobolev spaces of variable order. Uspekhi Matematicheskikh Nauk, 37 (1982), (226), 117 (in Russian).
  47. Nguyen Minh Chuong, A boundary value problem with a discontinuous boundary condition. Uspekhi Matematicheskikh Nauk, 37 (1982), (227), 191 - 192 (in Russian).
  48. Nguyen Minh Chuong, Parabolic systems of pseudodifferential equations of varable order. Doklady Akademii Nauk SSSR, 264 (1982), 299 - 302 (in Russian).
  49. Nguyen Minh Chuong, Parabolic pseudodifferential operators of variable order in S. L. Sobolev spaces with weighted norms. Doklady Akademii Nauk SSSR, 262 (1982), 804 - 807 (in Russian).
  50. Ha Huy Bang, Ju. F. Korobeinik, The applicability of composite differential operators of infinite order to certain classes of exponential functions. Izvestija Vuzov, Ser. Mat. 7 (1982), 83 - 85 (in Russian).
  51. Ha Huy Bang, Applicability of infinite-order composite differential operators with constant coefficients. Izvestija Severo - Kavkaz Nauchn Tsentra Vysshei Shkoly, Ser. Mat. 2 (1982), 20 - 23 (in Russian).
  52. Pham Tra An, On the necessary conditions for stochastic languages. Tap chi Toan hoc 10 (1982), 20 - 25 (in Vietnamese).
  53. Ngo Viet Trung, Classification of the double projections of Veronese varieties. J. Math. Kyoto Univ. 22 (1982), 567 - 581.